Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

philfromoz
Newbie

Reged: 01/17/13
Posts: 12
Loc: Australia
Eviplera and Maraviroc Side Effects
      06/27/13 06:46 AM

Is Eviplera and Complera the same thing? Anyway I'm taking it and Maraviroc (Selzentry in the US and Celsentri elsewhere). I have been on Eviplera for 12 months and the Maraviroc was added in January. I have no idea why something wasn't working or resistance or something. My question, anyone else on these 2 and you you have many side effects? I have constant headaches and severe joint pains, had stomach aches for months but they have settled. My viral load is still detectable 5000 and my cd4s around 180. Is it time to change meds? Are these side effects normal?

--------------------

Life's a bitch and then you die, but only if you're lucky!

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Eviplera and Maraviroc Side Effects philfromoz 06/27/13 06:46 AM
. * Re: Eviplera and Maraviroc Side Effects riverprincessModerator   06/30/13 10:12 AM
. * Re: Eviplera and Maraviroc Side Effects philfromoz   07/02/13 07:44 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1616

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3